A female asked:
Disclaimer

I took my birth control pill at 9:30 on a practically empty stomach but vomited around 11:30. Should I take an extra pill today or am I okay?

1 doctor answer
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Should be fine: Your pill was in your system for two hours so you should be fine. Also you probably will not be having sex today since you are sick and vomiting.
Answered on Dec 20, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old female asked:
Dr. Joseph Pena
24 years experience in Fertility Medicine
Depends: Ocp are associated with nausea and vomiting in some patients, and is thus one of the more common side effects listed. For many, taking ocp prior to g ... Read More
1
1 thank
A 26-year-old female asked:
Dr. Timothy Brown
43 years experience in Obstetrics and Gynecology
Possibly: Being sick might have triggered this but it is a common issue with the modern low dose birth control pill so it is as likely random chance.
1
1 thank
A 33-year-old female asked:
Dr. Jeff Livingston
21 years experience in Obstetrics and Gynecology
Yes: You can do that. It makes no difference.
1
1 thank
A 42-year-old female asked:
Dr. Oscar Novick
57 years experience in Pediatrics
Chronic appendicitis: While this is a rare condition in children , recurrent syptoms of vomiting and an elevated white count are disturbing. Speak to you doctor about doing ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month